Two Pindaric Passages
Pyth. 5.55 and Pyth. 10.21-22
Bibliographic Data
| ID | 9396294 |
|---|---|
| Authors | William H Race (corresponding author) |
| Year | 1983 |
| Volume | 104 |
| Issue | 2 |
| Pages | 178-178 |
| Publication date | 1983-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The American Journal of Philology (JOURNAL) |
| Journal identifiers | ISSN: 0002-9475 • E-ISSN: 1086-3168 |
| Publisher | Johns Hopkins University Press (PUBLISHER • US) |
| DOI | 10.2307/294291 |
| OpenAlex | W2798080499 |
| Language | EN |
| Citations received | 1 |
| Citations per year | 0.2 |
|---|---|
| Citation span | 2021 - 2021 (1) |
| Highly cited | No |